# SDR 29GA94052012612B

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N16540
- Make and model: Beech 1900D
- Aircraft serial: UE172
- Aircraft time: 32,985 hours, 38,589 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE C-2 INSPECTION DISCOVERED RIGHT FORWARD EMERGENCY EXIT OUTER HANDLE DOES NOT SPRING OPEN.  LUBRICATED RIGHT FORWARD EMERGENCY EXIT OUTER HANDLE OPERATIONAL CHECK NORMAL.
